Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Stephen Wiggins
Title: Chaotic transport in dynamical systems
Additional book information Springer-Verlag, New York, 1992, 301 pp., US$39.95. ISBN 0-387-97522-5.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Robert W. Easton
Journal: Bull. Amer. Math. Soc. 28 (1993), 398-402
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00373-2
PII: S 0273-0979(1993)00373-2